Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Depressedwithmyface

Member
  • Total Reviews

    2
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Depressedwithmyface

  • Rank
    Junior Member

Recent Profile Visitors

1427 profile views
  1. Niacinamide,kojic acid and licorice extract. Mine returned to normal after 3 or 4 days. You can consult a derm or moisturize your skin.
  2. Same happened with me. I started using melalite forte (4%) and my marks became reddish in colour but i stopped using it after 3 days. Now my marks have become somewhat normal and i am using natural skin lighteners .
  3. Dont worry he just has to.endure it for some more time and then he is done with acne. He already has started the journey towards the clear skin and by the end of it he wont remember his classmate's comments.
  4. I have been using hydroquinone on my marks for 3 days now. The spots have become slight reddish. Is it normal ? If yes how long does this lasts ?
  5. I have been prescribed hydroquinone 4% on my marks by my derm. I have PIH and not PIE. He has advised me to apply hydroquinone only on marks and not use it more than for a month but use a kojic acid cream on my whole face. I wanted to know is hydroquinone safe. Will it effect my skin ? I will be using it only on my marks and for not more than a month. Please help !!! I have brown spots. @beautifulambition And how rare are the side effects.
  6. I take combination of antibiotics. Thu fri sat i take azithromycin(500 mg) and rest of the days i take doxycycline(100 mg). I have been on this course for nearly 40 days and yes have noticed some improvement. I can send you pics if you want. But i still get some off pimples but they are few and manageable and am living in a constant fear of having a relapse. But my main problem is hyperpigmentation. The marks linger on for a long time.
  7. You can try azithromycin. It doesnt belong to cyclines family and has been found beneficial but you only have to take it 3 days a week.
  8. Not worth it

    Works good by increasing skin turnover but has far more sideeffects rather than benefits. Still recovering from redness and bad texture of skin.
  9. Now its been week 3 of antibiotics. I am heading towards the last week. I still get 1 or 2 off pimple. The redness of skin has subsided on right cheek but left cheek is a whole mess of colours and PIH marks. I dont think my face will ever be like it was before but i am visiting the derm next sunday and hopefully he can recommend me something for marks and bad texture. Really depressed right now.
  10. I too have the same problem and my face becomes red at this type of areas very fast like when i feel anxious or just touch it a little. I dont what does it but if you find any solution plz reply me.
  11. Antibiotics are working for me. I was prescribed for 2 months and now i have 3 weeks of course left. Havent got a new pimple since last week. I think i will be adjusting my diet after the course to avoid acne and using topicals destroy your face. My face has become all red and rashy using topicals now i dont use any and am allowing my face to heal.
  12. Skin is clear except for 2 or 3 older pimples which are about to flatten. Adaplene has ruined my cheeks making them rashy and red so havent used it throughout the week. Acne are still under control so i am thinking of eliminating any topical on my face and giving it time to heal and get back to normal. Currently i just moisturize my face. After 4 weeks i have to visit my derm and he will start the process of improving the texture of skin and eliminating PIH. Hoping to not get any new acne and im
×